I went to my peri appt yesterday. Both my husband and I left feeling confused. We had many questions to ask mainly regarding my bps.
As I mentioned, I fluctuate alot. Over the past week though I had a couple of higher than usual readings. One was 166/106 and the other 150/121.
Usually I get a daily high or 140 to 150 / 90 to 105. Then I can get a low of 120 to 139/ 79 to 89. It goes up and down through out the day.
Now yesterday I gave them the my Bp readings for the past week as they requested I do. The nurse ( a new one) looked at my readings and said oh they look pretty good. I was confused by this as it still goes up everyday. When I pointed out the two worst readings, she just said huh, I wonder why. When I told her sometimes it gets elevated with anxiety, she told me not to take my bp anymore! I explained to her that last weeks nurse and doc asked me to tkae them and keep a log, as did the cardiologist.
Then she went on to tell me I had trace amounts of protein in my in blood and elevated AST and would have to repeat a liver funtion to see if it had gone up even more.
Now I had assumed this is from last weeks blood test, but when she asked me to do another 24 hour urine and I explianed I just did one last week, she informed me they never got the results from the blood work or urine test from last week. The results she was reading was from amonth ago. This was the first I had ever heard about it! Not only that, but last week the peri only ordered a kidney funtion test and nothing to do with the liver.
When the peri walked in...it was a different doc. Appearnetly no one gets assigned to one doc. They all take turns. Is this normal? It sure made things complicated. Everyone seemed confused. Including me. They had trouble tracking down last weeks results, but eventually fond them. The new peri seemed frusterated no one repeated the liver funtion test since the last was elevated. ( if this ast is still elevated and something is up with my liver...I will be some angry...as much as I have complaining of this upper right pain!)
Anyway,he was more concerned about that and said if it is still elevated he would send me to a liver doctor but explained it could have been elevaded from excessive vomiting from the hyperemesis.
He was very surprised by my wt gain...40 lbs in first tri.
I am on the lowest possible dose of steroids and wt is still going up.
He also said I have some mild edema in my legs. I dont understand this. I am well aware of steroid side effects, but it makes sense to me that when you decrease a med, your side effects would decrease as well. None have, some are even getting worse. The edema is new. So are these complaints really from the steroids?
After going through all of this and being there for hours, the BP was never even brought up. They did not mention it, both DH and I were both confused and feeling rushed as I had to get my echo done.
Sorry for ranting so much. I am just feeling very uncertain.